Hi Mands and welcome to our little family!
So you started tapering 4 weeks ago? And this was done over a period of 14 days?
Then a very simple answer to your question is YES. What you are feeling is completely usual. It does sound like you have come off way too quickly from the meds. Cymbalta is not a good drug to withdrawal from. Most of us here have taken months (and in some case years) to get to 0mg.
You have gone through what we call the "honeymoon" period of feeling ok right after the last dose, and now the symptoms will hit. Whilst you may be one of the lucky few who may ride this out for 3-4 weeks and be fine, there is every chance this will not be the course - and I take no pleasure in telling you this Mands. I just don't want you to suffer.
So first, can you tell me the history of your use of Cymbalta - how long you were on it, the dose you were on... and please confirm what I understand to be your taper period. Do I also assume you have not started another drug after this?
It may be that you need to go back to a low dose and taper more gradually to prevent more problems - or start Prozac or similar to "bridge" the issues, but I would suggest the former for now as you are so close to your last dose. Alternatively, we can find some non-medicinal aids if this would be the better way to go.
Any way - let us know, and we will see you safe...